Published Research Articles by Year

 2010 - | 2005 - 2009 | 2000 - 2004 | 1995 - 1999 | 1990 - 19941985 - 1989

2010 -

"Central Clearing and Collateral Demand" (with Martin Scheicher and Guillaume Vuillemey), forthcoming, Journal of Financial Economics, 2014.

"Challenges to A Policy Treatment of Speculative Trading Motivated by Differences in Beliefs," forthcoming, Journal of Legal Studies, 2014.

"Information Percolation in Segmented Markets" (with Semyon Malamud and Gustavo Manso), Graduate School of Business, Stanford University, forthcoming, Journal of Economic Theory, 2014, Technical Appendices (published online only).

"Capital Mobility and Asset Pricing" (with Bruno Strulovici),  Econometrica 2012, Volume 80:2469-2509.   Supplement. The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org.

"The Exact Law of Large Numbers for Independent Random Matching" (with Yeneng Sun), Journal of Economic Theory 2012, Volume 147: 1105-1139.

"Does a Central Clearing Counterparty Reduce Counterparty Risk?" (with Haoxiang Zhu), Review of Asset Pricing Studies 2011, Volume 1: 74-95.

"Information Percolation" (with Gaston Giroux and Gustavo Manso), American Economics Journal: Microeconomic Theory 2010, Volume 2: 100-111.

"Asset Price Dynamics with Slow-Moving Capital" (American Finance Association Presidential Address), Journal of Finance 2010, Volume 65: 1238-1268.

"The Relative Contributions of Private Information Sharing and Public Information Releases to Information Aggregation" (with Semyon Malamud and Gustavo Manso), Journal of Economic Theory 2010, Volume 145: 1574-1601.  

"The Failure Mechanics of Dealer Banks," Journal of Economic Perspectives 2010, Volume 24: 51-72.

2005 - 2009

"Information Percolation with Equilibrium Search Dynamics" (with Semyon Malamud and Gustavo Manso), Econometrica 2009, Volume 77: 1513-1574. The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org.

"Frailty Correlated Default" (with Andreas Eckner, Guillaume Horel, and Leandro Saita), Journal of Finance 2009, Volume 64: 2089-2123.

"Common Failings: How Corporate Defaults are Correlated" (with Sanjiv Das, Nikunj Kapadia, and Leandro Saita), The Journal of Finance 2007, Volume 62: 93-117.

"Multi-Period Corporate Default Prediction with Stochastic Covariates" (with Leandro Saita and Ke Wang), The Journal of Financial Economics 2007, Volume 83: 635-665.

"Existence of Independent Random Matching" (with Yeneng Sun), Annals of Applied Probability 2007,Volume 17: 386-419.

"Systemic Illiquidity in the Federal Funds Market" (with Adam Ashcraft), American Economic Review, Papers and Proceedings 2007, Volume 97: 221-225.

"Valuation in Over-the-Counter Markets" (with Nicolae Garleanu and Lasse Pedersen), Review of Financial Studies 2007, Volume 20: 1865-1900.  For the working paper version, click here.

"Information Percolation in Large Markets'' (with Gustavo Manso),  American Economic Review, Papers and Proceedings 2007, Volume 97: 203-209.

"Over-the-Counter Markets" (with Nicolae Garleanu and Lasse Pedersen), Econometrica 2005, Volume 73: 1815-1847. The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org.

2000 - 2004

"Estimation of Continuous-Time Markov Processes Sampled at Random Times" (with Peter Glynn), Econometrica 2004, Volume 72: 1773-1808. The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org.

"Large Portfolio Losses'' (with Amir Dembo and Jean-Dominique Deuschel), Finance and Stochastics 2004, Volume 8: 3-16.  The publication is available at www.springerlink.com.

"Market Pricing of Deposit Insurance'' (with Robert Jarrow, Amiyatosh Purnanandam, and Wei Yang), Journal of Financial Services Research 2003, Volume 24: 93-119. The publication is available at www.springerlink.com.

"Liquidation Risk'' (with Alexandre Ziegler),  Financial Analysts Journal May-June 2003: pp 42-51.

"Modeling Sovereign Yield Spreads: A Case Study of Russian Debt'' (with Lasse Pedersen and Ken Singleton), Journal of Finance 2003, Volume 58: 119-160.

"Affine Processes and Applications in Finance'' (with Damir Filipovic and Walter Schachermayer), Annals of Applied Probability 2003, Volume 13: 984-1053.

"Securities Lending, Shorting, and Pricing'' (with Nicolae Garleanu and Lasse Pedersen), Journal of Financial Economics 2002, Volume 66: 307-339, Winner, 2002 New York Stock Exchange Award for The Best Paper on Equity Trading.

"Universal State Prices and Asymmetric Information" (with Rui Kan), Journal of Mathematical Economics 2002, Volume 38: 191-196.

"Term Structure of Credit Spreads with Incomplete Accounting Information" (with David Lando), Econometrica 2001, Volume 69: 633-664. The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org.

"Analytical Value at Risk with Jumps and Credit Risk" with Jun Pan, Finance and Stochastics 2001, Volume 5: 155-180.  The publication is available at www.springerlink.com.

"Risk and Valuation of Collateralized Debt Obligations" (with Nicolae Garleanu), Financial Analysts Journal 2001, Volume 57: 41-59, Winner of 2001 Graham and Dodd Award of Excellence.  (Supplementary Research)

"Floating-Fixed Credit Spreads" (with Jun Liu), Financial Analysts Journal 2001, Volume 57, Number 3: 76-87.

"Transform Analysis and Asset Pricing for Affine Jump Diffusions" (with Jun Pan and Kenneth Singleton), Econometrica 2000, Volume 68: 1343-1376. The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org.

1995 -1999

"Credit Swap Valuation" Financial Analysts Journal 1999, January-February: 73-87.

"Modeling Term Structures of Defaultable Bonds" (with Ken Singleton), Review of Financial Studies 1999, Volume 12: 687-720, Winner, Smith-Breeden Award.

"A Liquidity Based Model of Security Design" (with Peter DeMarzo), Econometrica 1999, Volume 67: 65-99. The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org.

"Hedging in Incomplete Markets with HARA Utility" (with Wendell Fleming, Mete Soner, and Thaleia Zariphopoulou), Journal of Economic Dynamics and Control, Volume 21 (1997), 753-782.

"An Econometric Model of the Term Structure of Interest Rate Swap Yields" (with Ken Singleton), Journal of Finance 1997, Volume 52: 1287-1323, Winner, Smith-Breeden Award.

"A Term Structure Model with Preferences for the Timing of the Resolution of Uncertainty" (with Mark Schroder and Costis Skiadas), Economic Theory 1997, Volume 9: 3-22. The publication is available at www.springerlink.com.

"Asset Pricing with Heterogeneous Consumers" (with George Constantinides), Journal of Political Economy 1996,Volume 104: 219-240.

"Special Repo Rates," Journal of Finance 1996, Volume 51: 493-526.

"A Yield-Factor Model of Interest Rates" (with Rui Kan), Mathematical Finance 1996, Volume 6: 379-406. The publication is available at www.onlinelibrary.wiley.com.

"Swap Rates and Credit Quality" (with Ming Huang), Journal of Finance 1996,Volume 51: 921-950. 

"Recursive Valuation of Defaultable Securities and the Timing of the Resolution of Uncertainty" (with Mark Schroder and Costis Skiadas),  Annals of Applied Probability 1996, Volume 6: 1075-1090.

"Black's Consol Rate Conjecture" (with Jin Ma and Jiongmin Yong),  Annals of Applied Probability 1995, Volume 5: 356-382.

"Efficient Monte Carlo Estimation of Security Prices" (with Peter Glynn), Annals of Applied Probability 1995, Volume 5: 897-905.

"Corporate Incentives for Hedging and Hedge Accounting" (with Peter DeMarzo), Review of Financial Studies 1995, Volume 8: 743-772.

1990 - 1994

"Continuous-Time Security Pricing: A Utility Gradient Approach" (with Costis Skiadas), Journal of Mathematical Economics 1994, Volume 23: 107-132.

"Efficient and Equilibrium Allocations with Stochastic Differential Utility" (with Pierre-Yves Geoffard and Costis Skiadas), Journal of Mathematical Economics 1994, Volume 23: 133-146.

"Stationary Markov Equilibria" (with John Geanakoplos, Andreu Mas-Colell, and Andy McLennan), Econometrica 1994, Volume 62: 745-782. The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org.

"Simulated Moments Estimation of Markov Models of Asset Prices" (with Ken Singleton), Econometrica 1993, Volume 61: 929-952, reprinted in Financial Econometrics, edited by Andrew Lo (Camberly, U.K.: Edward Elgar). The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org.

"Optimal Investment with Undiversifiable Income Risk'' (with Thaleia Zariphopoulou), Mathematical Finance 1993, Volume 3: 135-148. The publication is available at www.onlinelibrary.wiley.com.

"Arbitrage Pricing of Russian Options and Perpetual Lookback Options" (with J. Michael Harrison), Annals of Applied Probability 1993, Volume 3: 641-651.

"Asset Pricing in Incomplete Markets", Hitotsubashi Journal of Economics 1993, Volume 34, Special Issue: pp. 139-148.

"From Discrete to Continuous Time Finance: Weak Convergence of the Financial Gain Process" (with Philip Protter), Mathematical Finance 1992, Volume 2: pp. 1-16. The publication is available at www.onlinelibrary.wiley.com.

"Pricing Continuously Resettled Contingent Claims" (with Richard Stanton), Journal of Economic Dynamics and Control 1992, Volume 16: 561-574.

"Stochastic Differential Utility" (with Larry Epstein), Econometrica 1992, Volume 60: 353-394. The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org.

"PDE Solutions of Stochastic Differential Utility" (with P.-L. Lions), Journal of Mathematical Economics 1992, Volume 21: 577-606.

"Asset Pricing with Stochastic Differential Utility" (with Larry Epstein), Review of Financial Studies 1992, Volume 5: 411-436.

"Intertemporal Arbitrage and the Markov Valuation of Securities'' (with Mark Garman), Cuadernos Economicos de ICE 1991, Volume 49: 37-60. English Version.

"Corporate Financial Hedging with Proprietary Information" (with Peter DeMarzo), Journal of Economic Theory 1991, Volume 53: 261-286.

"Mean-Variance Hedging in Continuous Time" (with Henry Richardson), Annals of Applied Probability 1991, Volume 1: 1-15.

"Optimal Hedging and Equilibrium in a Dynamic Futures Market" (with Matthew O. Jackson), Journal of Economic Dynamics and Control 1990, Volume 14: 21-33.

"Money in General Equilibrium Theory,'' Chapter 3, Handbook of Monetary Economics 1990, Volume 1: 81-100, edited by B. M. Friedman and F. H. Hahn, Elsevier Science Publishers, Amsterdam.

"Transactions Costs and Portfolio Choice in a Discrete-Continuous Time Setting'' (with Tong-Sheng Sun), Journal of Economic Dynamics and Control 1990, Volume 14: 35-51. The publication is available at www.sciencedirect.com.

"The Risk-Neutral Value of the Early Arbitrage Option,'' Advances in Futures and Options Research 1990, Volume 4: 107-110.

1985 - 1989

"Arrow and General Equilibrium Theory" (with Hugo Sonnenschein), Journal of Economic Literature 1989, Volume 27: 565-598.

"The Consumption-Based Capital Asset Pricing Model" (with Bill Zame), Econometrica 1989, Volume 57: 1279-1298. The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org.

"Optimal Innovation of Futures Contracts" (with Matthew O. Jackson), Review of Financial Studies 1989, Volume 2: 275-296. 

"An Extension of the Black-Scholes Model of Security Valuation,'' Journal of Economic Theory 1988, Volume 46: 194-204. The publication is available at www.sciencedirect.com.

"Stochastic Equilibria with Incomplete Financial Markets,'' Journal of Economic Theory 1987, Volume 41: 405-416. Corrigendum, Volume 49 (1989), p. 384. The publication is available at www.sciencedirect.com.

"Competitive Equilibria in General Choice Spaces,'' Journal of Mathematical Economics 1986, Volume 14: 1-23. The publication is available at www.sciencedirect.com.

"Stochastic Equilibria: Existence, Spanning Number, and the 'No Expected Financial Gains From Trade' Hypothesis,'' Econometrica 1986, Volume 54: 1161-1184. The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org.

"Multiperiod Security Markets with Differential Information: Martingales and Resolution Times'' (with Chi-fu Huang), Journal of Mathematical Economics 1986, Volume 15: 283-303. The publication is available at www.sciencedirect.com.

"Equilibrium in Incomplete Markets: II. Generic Existence in Stochastic Economies'' (with Wayne Shafer), Journal of Mathematical Economics 1986, Volume 15: 199-216, reprinted in Landmark Papers In General Equilibrium Theory, Social Choice And Welfare, selected by Kenneth J. Arrow and Gérard Debreu, Cheltenham: Edward Elgar, 2001, Chapter 20. The publication is available at www.sciencedirect.com.

"Implementing Arrow-Debreu Equilibria by Continuous Trading of Few Long-Lived Securities" (with Chi-fu Huang), Econometrica 1985, Volume 53: 1337-1356, reprinted in Continuous-Time Finance, edited by Stephen Schaefer, London: Edward Elgar, 2000, and in Theory of Valuation, second edition, edited by Sudipto Bhattacharya and George Constantinides (Singapore: World Scientific), 2005. The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org.

"Equilibrium in Incomplete Markets: I. A Basic Model of Generic Existence'' (with Wayne Shafer), Journal of Mathematical Economics 1985, Volume 13: 285-300, reprinted in Landmark Papers In General Equilibrium Theory, Social Choice And Welfare, selected by Kenneth J. Arrow and Gérard Debreu, Cheltenham: Edward Elgar, 2001, Chapter 20. The publication is available at www.sciencedirect.com.

"Predictable Representation of Martingale Spaces and Changes of Probability Measure,'' Séminaires de Probabilité XIX 1985, edited by J. Azéma and M. Yor, Lecture Notes in Mathematics Number 1123, Springer-Verlag: Berin, pp. 278-285.

 

Special Note: Econometrica Copyright

The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org/. It may be downloaded, printed and reproduced only for personal or classroom use. Absolutely no downloading or copying may be done for, or on behalf of, any for-profit commercial firm or for other commercial purpose without the explicit permission of the Econometric Society. For this purpose, contact the Editorial Office of the Econometric Society at econometrica@econometricsociety.org.

Contact

655 Knight Way
Graduate School of Business
Stanford University, Stanford, CA 94305-7298
Email: duffie@stanford.edu

Curriculum Vitae